Diagonal stabilisation of a class of single-input discrete-time switched systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)515-522
Journal / PublicationIET Control Theory and Applications
Issue number4
Publication statusPublished - 2013


The stabilisation problem for a class of single-input discrete-time switched control systems is considered based on common diagonal quadratic Lyapunov functions and switched diagonal quadratic Lyapunov functions, respectively. Sufficient conditions for diagonal stabilisation of the concerned systems are derived in terms of linear inequalities. Numerical examples are finally used to illustrate the effectiveness of the obtained results. © The Institution of Engineering and Technology 2013.